# SDR DALA2021020100588

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CORROSION SHEAR TIE LOCATED AT FR 29 AND STR 40R TO STR 41R IN FWD CARGO COMPARTMENT.   REPLACED SHEAR TIE PER A320 SRM 51-72-11.
